# SDR UIEA2022040700265

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 90,439 hours, 15,397 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: 1A1070106
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S AFT INBOARD SEAT TRACK FOUND CRACKED AT FORWARD END.( F/O'S SEAT REMOVED AND INSTALLED IAW AMM 25-11-01-404-031. SEAT TRACK REPLACED IAW AMM 25-11-01-824-127. SEAT OPERATIONAL TEST OK IAW AMM 25-11-00/201. )
